Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 50, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this severe thunderstorm warning at May 2, 2016, 3:48 AM CDT for Houston County, Texas. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 2, 2016, 3:48 AM CDT (08:48 UTC)
- Expired
- May 2, 2016, 4:15 AM CDT
- In force
- 27 min
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Houston County, TX
The radar
The Shreveport radar (KSHV), 165 km from the middle of the area, began a volume at 08:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 2, 3:17 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Shreveport, LA (KBAD), launched 00:00Z, 8.8 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 767 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 1159 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 192 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 5.4
The text
As transmitted.
502
WUUS54 KHGX 020848
SVRHGX
TXC225-020915-
/O.NEW.KHGX.SV.W.0050.160502T0848Z-160502T0915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
348 AM CDT MON MAY 2 2016
THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN HOUSTON COUNTY IN SOUTHEASTERN TEXAS...
* UNTIL 415 AM CDT
* AT 348 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES EAST OF
CROCKETT...MOVING NORTHEAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
CROCKETT...KENNARD AND WECHES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN LEAGUE CITY.
&&
LAT...LON 3158 9526 3157 9521 3158 9517 3156 9514
3155 9515 3154 9514 3154 9513 3152 9510
3150 9509 3149 9511 3147 9510 3147 9506
3123 9530 3133 9547 3159 9530 3159 9527
TIME...MOT...LOC 0848Z 214DEG 29KT 3135 9533
HAIL...1.00IN
WIND...<50MPH
$$
401 follow-up statement
698
WWUS54 KHGX 020857
SVSHGX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
357 AM CDT MON MAY 2 2016
TXC225-020915-
/O.CON.KHGX.SV.W.0050.000000T0000Z-160502T0915Z/
HOUSTON TX-
357 AM CDT MON MAY 2 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM CDT
FOR NORTHEASTERN HOUSTON COUNTY...
AT 357 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR KENNARD...OR 13
MILES NORTHEAST OF CROCKETT...MOVING NORTHEAST AT 40 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
KENNARD AND WECHES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
LEAGUE CITY.
&&
LAT...LON 3158 9526 3157 9521 3158 9517 3156 9514
3155 9515 3154 9514 3154 9513 3152 9510
3150 9509 3149 9511 3147 9510 3147 9506
3130 9523 3139 9543 3159 9530 3159 9527
TIME...MOT...LOC 0857Z 219DEG 33KT 3142 9527
HAIL...1.00IN
WIND...<50MPH
$$
40What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 2, 12:15 AM CDT, 3 hours 33 minutes earlier.
Area forecast discussion, May 2, 12:15 AM CDT, 3 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 1215 AM CDT MON MAY 2 2016 .AVIATION... 06Z TAF UPDATE...OVERALL THINK TAFS ARE ON TRACK. FRONTAL BOUNDARY NORTH OF KCLL TO KLFK SHOULD PUSH SOUTH THE NEXT 12-18 HRS AND LIKELY BE THE FOCUS FOR SCATTERED SHOWERS AND THUNDERSTORMS. WILL KEEP VCTS IN TAFS BUT MAY NEED AMMENDMENTS TO TAFS SHOULD CONVECTION BE MORE ORGANIZED AND AFFECT TERMINALS. MVFR CIGS THROUGH THE MORNING SHOULD LIFT IN THE AFTERNOON AS DRIER AIR FILTERS INTO THE REGION. 39 && .PRELIMINARY POINT TEMPS/POPS... COLLEGE STATION (CLL) 56 76 54 81 57 / 20 0 0 0 0 HOUSTON (IAH) 60 78 56 82 59 / 20 10 0 0 0 GALVESTON (GLS) 66 78 64 79 67 / 20 10 0 0 0 && .HGX WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && DISCUSSION...40 AVIATION/MARINE...39
Hazardous weather outlook, May 1, 7:07 AM CDT, 20 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 707 AM CDT SUN MAY 1 2016 GMZ330-335-350-355-370-375-021215- GALVESTON BAY-MATAGORDA BAY- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- 707 AM CDT SUN MAY 1 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT UNSETTLED WEATHER IS ANTICIPATED THROUGH MONDAY AFTERNOON. ADDITIONAL ROUNDS OF SHOWERS AND STORMS ARE EXPECTED. WINDS AND SEAS WILL BE HIGHER NEAR STORMS. KEEP UP WITH THE LATEST FORECASTS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SHOWERS AND THUNDERSTORMS SHOULD COME TO AN END WITH A FRONTAL PASSAGE ON MONDAY. MODERATE OFFSHORE WINDS IN ITS WAKE MAY REQUIRE A SMALL CRAFT ADVISORY. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED FROM MID WEEK ONWARD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. TXZ163-164-176>179-195>200-210>214-226-227-235>238-021215- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA- MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON- WHARTON- 707 AM CDT SUN MAY 1 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT EXPECT INCREASING SHOWER AND THUNDERSTORM CHANCES THROUGH THE DAY AND OVERNIGHT. THE STRONGER CELLS MAY BE CAPABLE OF PRODUCING A COUPLE OF INCHES OF RAIN IN A SHORT TIME PERIOD WHICH COULD LEAD TO LOCALIZED STREET FLOODING. 30 TO 45 MPH WIND GUSTS ARE ALSO A POSSIBILITY IN THE STRONGER CELLS. KEEP UP WITH THE LATEST FORECASTS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH FRIDAY PRECIPITATION CHANCES WILL DIMINISH WITH THE PASSAGE OF A COOL FRONT ON MONDAY. NO HAZARDOUS WEATHER IS EXPECTED FOR THE REMAINDER OF THE WORK WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON OR TONIGHT.
In the hours before
Special weather statement, May 2, 1:55 AM CDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
155 AM CDT MON MAY 2 2016
TXZ200-214-020745-
CHAMBERS TX-LIBERTY TX-
155 AM CDT MON MAY 2 2016
...STRONG THUNDERSTORMS ACROSS SOUTHEASTERN LIBERTY AND NORTHWESTERN
CHAMBERS COUNTIES THROUGH 245 AM CDT...
AT 155 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BEACH CITY...MOVING NORTH AT 25 MPH.
DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LIBERTY...DAYTON...BEACH CITY...MONT BELVIEU...ANAHUAC...OLD
RIVER-WINFREE...AMES...KENEFICK...COVE...DEVERS...DAYTON LAKES...HANKAMER
AND WALLISVILLE.
LAT...LON 2966 9472 2971 9492 3015 9484 3003 9445
3001 9444
TIME...MOT...LOC 0655Z 197DEG 22KT 2976 9480Special weather statement, May 2, 2:04 AM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 204 AM CDT MON MAY 2 2016 TXZ179-020730- POLK TX- 204 AM CDT MON MAY 2 2016 ...STRONG THUNDERSTORMS ACROSS EAST CENTRAL POLK COUNTY THROUGH 230 AM CDT... AT 204 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ALABAMA-COUSHATTA RESERVATION...OR 10 MILES SOUTH OF CHESTER...MOVING NORTHEAST AT 25 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ALABAMA-COUSHATTA RESERVATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3096 9465 3070 9459 3066 9463 3078 9479 TIME...MOT...LOC 0704Z 220DEG 21KT 3078 9465 40
Local storm report, May 2, 2:07 AM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE Houston/Galveston TX
207 AM CDT MON MAY 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM MARINE TSTM WIND GALVESTON 29.23N 94.89W
05/02/2016 M43 MPH GALVESTON TX MESONET
GALVESTON NORTH JETTY REPORTING SE WINDS 30KTS WITH
GUSTS TO 37KTS.
&&
EVENT NUMBER HGX1600128
41Special weather statement, May 2, 2:42 AM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
242 AM CDT MON MAY 2 2016
TXZ164-177-178-020815-
TRINITY TX-SAN JACINTO TX-WALKER TX-
242 AM CDT MON MAY 2 2016
...STRONG THUNDERSTORMS ACROSS NORTHEASTERN WALKER...NORTHWESTERN SAN
JACINTO AND SOUTHWESTERN TRINITY COUNTIES THROUGH 315 AM CDT...
AT 241 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
RIVERSIDE...OR 12 MILES NORTHEAST OF HUNTSVILLE...MOVING NORTHEAST AT
35 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
TRINITY...GROVETON...RIVERSIDE AND SEBASTOPOL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
IF ON OR NEAR LIVINGSTON...GET OUT OF THE WATER AND MOVE INDOORS OR
INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 10 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW! DO
NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
&&
LAT...LON 3100 9508 3074 9546 3087 9560 3108 9540
3117 9527
TIME...MOT...LOC 0741Z 225DEG 28KT 3087 9546
40Special weather statement, May 2, 3:07 AM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
307 AM CDT MON MAY 2 2016
TXZ163-164-176-177-020845-
MADISON TX-TRINITY TX-WALKER TX-HOUSTON TX-
307 AM CDT MON MAY 2 2016
...STRONG THUNDERSTORMS ACROSS CENTRAL HOUSTON...NORTHEASTERN
WALKER...NORTHEASTERN MADISON AND NORTHERN TRINITY COUNTIES THROUGH
345 AM CDT...
AT 307 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES WEST OF LOVELADY...OR 8 MILES SOUTHEAST OF AUSTONIO...MOVING
NORTHEAST AT 30 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CROCKETT...TRINITY...LOVELADY...KENNARD...LATEXO...PENNINGTON AND
CENTRALIA.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3092 9540 3088 9573 3100 9574 3151 9539
3124 9495
TIME...MOT...LOC 0807Z 215DEG 27KT 3109 9556
40Special weather statement, May 2, 3:40 AM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 340 AM CDT MON MAY 2 2016 TXZ178-179-200-020930- SAN JACINTO TX-POLK TX-LIBERTY TX- 340 AM CDT MON MAY 2 2016 ...STRONG THUNDERSTORMS ACROSS NORTHWESTERN LIBERTY...SOUTHEASTERN SAN JACINTO AND CENTRAL POLK COUNTIES THROUGH 430 AM CDT... AT 339 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SHEPHERD...OR 12 MILES SOUTH OF LIVINGSTON...MOVING NORTH AT 30 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LIVINGSTON...SHEPHERD...GOODRICH...SEVEN OAKS...LAKE LIVINGSTON STATE PARK...WEST LIVINGSTON AND LEGGETT. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN LEAGUE CITY. IF ON OR NEAR LAKE LIVINGSTON...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 10 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW! DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT FOR SOUTHEASTERN TEXAS. LAT...LON 3043 9494 3050 9514 3095 9498 3085 9469 TIME...MOT...LOC 0839Z 201DEG 24KT 3054 9501 40
The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 7:24 PM CDT | Areal Flood Advisory | HGX | Polk | 66 min |
| May 1, 9:29 PM CDT | Areal Flood Advisory | HGX | Jackson | 61 min |
| May 1, 10:13 PM CDT | Severe Thunderstorm Warning | HGX | Polk, San Jacinto | 47 min |
| May 1, 10:57 PM CDT | Flash Flood Warning | HGX | Polk, San Jacinto | 2 hr |
| May 1, 10:58 PM CDT | Severe Thunderstorm Warning | HGX | Polk, San Jacinto | 30 min |
| May 2, 12:39 AM CDT | Coastal Flood Advisory | HGX | Brazoria, Chambers, Galveston, Harris, Matagorda | 14 hr |
| May 2, 12:48 AM CDT | Special Marine Warning | HGX | 57 min | |
| May 2, 12:50 AM CDT | Severe Thunderstorm Warning | HGX | Galveston | 25 min |
| May 2, 1:12 AM CDT | Severe Thunderstorm Warning | HGX | Galveston | 33 min |
| May 2, 1:16 AM CDT | Special Weather Statement | HGX | Montgomery | 44 min |
| May 2, 1:33 AM CDT | Areal Flood Advisory | HGX | Galveston | 117 min |
| May 2, 1:36 AM CDT | Areal Flood Advisory | HGX | Grimes, Montgomery | 54 min |
| May 2, 1:39 AM CDT | Severe Thunderstorm Warning | HGX | Montgomery, San Jacinto, Walker | 51 min |
| May 2, 1:40 AM CDT | Special Marine Warning | HGX | 95 min | |
| May 2, 1:55 AM CDT | Special Weather Statement | HGX | Chambers | 50 min |
| May 2, 2:04 AM CDT | Special Weather Statement | HGX | Polk | 26 min |
| May 2, 2:23 AM CDT | Severe Thunderstorm Warning | HGX | Montgomery, San Jacinto, Walker | 37 min |
| May 2, 2:30 AM CDT | Areal Flood Advisory | HGX | Grimes, Montgomery, Walker | 2 hr |
| May 2, 2:42 AM CDT | Special Weather Statement | HGX | Trinity | 33 min |
| May 2, 2:59 AM CDT | Severe Thunderstorm Warning | HGX | Liberty, Montgomery, San Jacinto | 46 min |
| May 2, 3:07 AM CDT | Special Weather Statement | HGX | Houston, Trinity | 38 min |
| May 2, 3:15 AM CDT | Special Marine Warning | HGX | 30 min | |
| May 2, 3:18 AM CDT | Severe Thunderstorm Warning | HGX | Houston, Trinity, Walker | 42 min |
| May 2, 3:40 AM CDT | Special Weather Statement | HGX | Polk | 50 min |
| May 2, 4:18 AM CDT | Severe Thunderstorm Warning | HGX | Trinity | 24 min |
| May 2, 6:06 AM CDT | Areal Flood Advisory | HGX | Galveston | 114 min |
| May 2, 6:30 AM CDT | Special Marine Warning | HGX | 30 min | |
| May 2, 6:53 AM CDT | Special Marine Warning | HGX | 97 min | |
| May 2, 8:18 AM CDT | Small Craft Advisory | HGX | 27 hr | |
| May 2, 8:25 AM CDT | Special Marine Warning | HGX | 95 min | |
| May 2, 8:51 AM CDT | River Flood Warning | HGX | Liberty, Polk | 67 hr |
| May 2, 8:51 AM CDT | River Flood Warning | HGX | Harris, Liberty, Montgomery | 66 hr |
| May 2, 9:55 AM CDT | Special Marine Warning | HGX | 95 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.